# SDR CALA2018110502297

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004320601
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R SEQ NO. 9019739. UPON REMOVAL OF L2 LOWER GIRTBAR FITTIN GS, FOUND SILL TO BE CORRODED IN MULTIPLE AREAS THAT ARE OUT OF LIMITS. REMOVED AND REPLACED L2 DOOR SILL. REF A320 SRM 51-72-11-911-001
